Order Article Reprints
Journal: Mathematics, 2019
Volume: 7
Number: 796
Article:
Applications of the Fractional Diffusion Equation to Option Pricing and Risk Calculations
Authors:
by
Jean-Philippe Aguilar, Jan Korbel and Yuri Luchko
Link:
https://www.mdpi.com/2227-7390/7/9/796
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.